# SDR UHLA2012092000301

- Difficulty date: September 20, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 16,577 hours, 10,007 cycles
- System (JASC): 5240 · Service Doors
- Part: Indication Sys
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SHOWING UNLOCKED.  RE-ADJUSTED GREEN AND RED ARM SIGNAGE IAW EMB 170 AMM.
